Jump to content
CrazyBoards.org

Recommended Posts

So, I think abilify may be the culprit? I go once in the morning and several times more a day. The poopies are yellowish and sorta puffed with air or liquidy. And urgent. My doc thought maybe anxiety?

WTF? Anybody experince this on a med?

Sorry for the gross out, just looking for info.

Link to comment
Share on other sites

lol I get the runs often...but what u are describing I have had 2x in my life (that I remember) once when I ODed and the other was dur to my lactose intolerance....maybe you are lactose intolerant? I'd stock up on immodium AD...take 2 in the AM the first day and 1 a day after unless it starts again then take a second

Link to comment
Share on other sites

I hope others have advice about your meds, but I do think you might want to contact your pdoc if it continues.

If you want to adjust your diet, eating white rice, cheese, and bananas are all things that will help slow this down.

Also, be sure you're drinking enough water so you don't get dehydrated. I hope this clears up soon! No fun, eh?

olga

Link to comment
Share on other sites

So, I think abilify may be the culprit? I go once in the morning and several times more a day. The poopies are yellowish and sorta puffed with air or liquidy. And urgent. My doc thought maybe anxiety?

It would be better to talk to your GP about it, maybe even get your liver checked, as a person can be anxious as hell and still dump a normal stool. Betcha there's a simple answer as to what the cause is.

Until then, if you really want to back up the plumbing, and slow things down, replace the bread in your diet with matzah.

Link to comment
Share on other sites

Sorry you're feeling poopy. I get that way now and again for no reason in particular. What works for me is rice water. Take a cup o' rice and a cup o' water, swish it around, drain the water into a cup and drink it. Binds me right up. Cook the rice afterward of course. ;) No need to waste it.

Anyway, other than to give you my "home remedy" for the runs, I wanted to let you know I feel for you.

Link to comment
Share on other sites

What works for me is rice water.

What a great idea! I have had the runny poopies for months.

I took buspar for a few months, decided it was that and stopped. Still had the runs. urgent ones like you.

Thought it might be a wheat allergy, cut that out, no difference.

Started wellbutrin a few weeks ago for depression. hoped for that constipation side effect, nothing.

Then last week my cousin suggested lactose intolerance and I took some of those chewable thingies that people eat if they want dairy, and I pooped normal for the first time in months and months!! (But I was traveling at the time as well. Could it be the water? I tend to get constipated when I travel.)

Now, I am cutting out dairy for the week. It helped yesterday, but today it did not. However, I took some benedryl for itching that the wellbutrin is causing (I think), so that could of affected me.

sorry for the long response, I just wanted to say if the runs preceded the med, check out the lactose intolerance.

It could be many different factors together as well - stress, meds, food allergies, coffee and meds. Perhaps logging what you eat, when you eat it, when you take meds, what you put in your body, how you feel everyday could help. (I should do that!) It's been a frustrating experience for me trying to figure this out so I feel for you as well. good luck!!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...